Title: Multivariate regression splines
Authors: Chen, LA
統計學研究所
Institute of Statistics
Keywords: multivariate regression spline;piecewise polynomial
Issue Date: 6-Nov-1997
Abstract: Multivariate regression splines of arbitrary order assuming known knots using the additional function are developed. Model description and possible parameter tests for obtaining regression splines are also stated in detail for the triplicate case. A simulation study of drawn data from the Lubricant nonlinear regression model, where ''Lubricant'' is referred to lubricant data that we use in application, to compare the mean squares errors for the multivariate regression spline models and the multivariate polynomial models show the need of employing the multivariate regression splines in the approximation of the nonlinear regression models. (C) 1997 Elsevier Science B.V.
URI: http://hdl.handle.net/11536/194
ISSN: 0167-9473
Journal: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume: 26
Issue: 1
Begin Page: 71
End Page: 82
Appears in Collections:Articles


Files in This Item:

  1. A1997YL35300005.pdf